MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; TRAY,CHEST TUBE,STANDARD

MEDLINE INDUSTRIES INC. MEDLINE INDUSTRIES, INC.; TRAY,CHEST TUBE,STANDARD
Model Number DYND07603
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that, during a chest tube procedure, the distal jaw of the peon component broke.The broken piece went into the patient and was required to be retrieved by the physician user.Despite multiple good faith attempts, the reporting facility was unable or unwilling to provide additional information.No adverse patient impact or further medical intervention and follow-up care was originally reported.A sample has not been received and a root cause for the reported incident has not been determined at this time.Due to the reported need for medical intervention to retrieve the broken peon jaw piece, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the distal jaw of the peon component broke.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
TRAY,CHEST TUBE,STANDARD
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12525989
Report Number1038445-2021-00013
Device Sequence Number3322778
Product Code LRO
UDI-Device Identifier10884389257487
UDI-Public10884389257487
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYND07603
Device Catalogue NumberDYND07603
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;